# SDR CA160125005

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 17,534 hours
- Engine: Pwa PW306B
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 001A534A3558228
- Condition: Cracked
- Location: Mlg Door
- Part time: 17,658 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND MAIN LANDING GEAR UPPER DOOR FORWARD HING ATTACH BRACKET OF THE LANDING GEAR SHEER WALL STRUCTURE IS CRACKED.
